# SDR A6WA201542505

- Difficulty date: March 5, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 36,479 hours, 33,860 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN COCKPIT WITH APU & PACKS SELECTED ON.
